# SDR AWXA200200419

- Difficulty date: May 7, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,403 hours, 32,897 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: 66235744
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND ON STRINGER CLIP ON THE AFT SIDE OF FRAME AT BS 706, STR 12 R/H. MAINTENANCE REMOVED AND REPLACED CLIP AT BS 706, STR 12 R/H IAW B737-300 SRM 51-40-02.
